New generalization of the Wright series in two variables and its properties
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 177-193
Published online July 8, 2021
Printed January 31, 2022
Abdelmajid Belafhal, Salma Chib, Talha Usman
Choua\"ib Doukkali University; Choua\"ib Doukkali University; Lingaya's Vidyapeeth
Abstract : The main aim of this paper is to introduce a new generalization of the Wright series in two variables, which is expressed in terms of Hermite polynomials. The properties of the freshly defined function involving its auxiliary functions and the integral representations are established. Furthermore, a Gauss-Hermite quadrature and Gaussian quadrature formulas have been established to evaluate some integral representations of our main results and compare them with our theoretical evaluations using graphical simulations.
Keywords : Generalization of the Wright series, Hermite polynomials, auxiliary functions
MSC numbers : Primary 33B15, 33C10, 33C15
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd